# SDR ASAA2018123177618

- Difficulty date: December 27, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 20,840 hours, 6,848 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BOTH FMC'S FAILED DURING DESCENT. VTK DISPLAYED ON CAPT'S DISPLAY. NORMAL OPS RESTORED AFTER ABOUT 30 SECONDS. QRC PROCEDURE WAS NOT USED. GROUNDED - YES. FMC R LOGGED FMC-L PRES POS LAT RATE FAULT LEG 1 & FMC LEFT & RIGHT LOGGED CDU-R GRD FAULT. COMPLETED B737-900 FIM 34-21 TASK 801, ADIRS BITE, NO FAULTS NOTED. COMPLETED FIM 34-61 TASK 824, ADIRS FAULT ISOLATION. COMPLETED FIM 34-61 TASK 804, CONTROL DISPLAY UNIT BLANKS, NO FAULTS NOTED. COMPLETED FIM 34-61 TASK 801 FMC BITE #1 & #2 FMC NO FAULTS NOTED.
